Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Kind of a strange question
    avatar
    midge6869 posted:
    Ok, this is going to sound really weird. I have been slightly depressed for a while now. The last two days though I have been extremely depressed-crying a lot, sleeping a lot (and taking sleep aids like Unisom to help me sleep, I think that if I'm sleeping, I dont have to think about stuff that is depressing me), and not much of an appetite. I have a very supportive husband who says he loves me so much (been married for 21 years). Sometimes when he tells me he loves me, it just makes me cry and depressed. Of course I dont let him see. I also cry sometimes during or after sex. When I am depressed like this, I usually feel that I am not good enough for him and he deserves better. I was wondering if its normal to be severely depressed for only a few days and if any one else has cried during the situations I have described. Hopefully you guys wont think I'm too weird for asking this.
     
    avatar
    sheila000 responded:
    You sound like me - sleeping, crying and unable toget going. 've had good holidays. I remember, but this one is cold. I feel so alone but it might help knowing Ifeel just like you.
     
    avatar
    midge6869 replied to sheila000's response:
    Thanks for the reply. Its nice to know I'm not the only one who feels like this. Hope things get better for you.
     
    avatar
    bpcookie responded:
    Hello Midge, Many ppl get depressed for a few days and then will perk up. Im so very sorry to hear that your going through this.

    Just remember that your husband loves you and you are def. good enough for him. Take care of yourself and I hope you feel better soon.
    I can't be bothered with a cell phone in my car....I am too busy making finger gestures at everyone!!!-Maxine
     
    avatar
    midge6869 replied to bpcookie's response:
    Thanks Cookie. I was really wondering if it was common for someone with BP2 to only be severly depressed for a few days at a time. I am very fortunate to have such a wonderful hubby who has stuck with me since I was 15. Thanks for replying
     
    avatar
    MPogg replied to midge6869's response:
    I have BP2 and am depressed about 90% of the time. Most doctors won't diagnose you unless you have the symptoms for 2 weeks or longer. Hopefully you will feel better in a few days, however if this is something that is on-going you should seek a professional to assess you.

    Good Luck

    Melissa
     
    avatar
    sheila000 replied to midge6869's response:
    Thanks midg, i went to pdoc yesterday and he changed my anti-depressant to Remeron and I fell alseep on the couch and woke up this morning. My depressions last 2-3 months and keep getting worse until I spend all my time in bed and just don't care about anything. I hope changing meds helps. Maybe you should get yours reassessed too. This is an awful way to live.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.